Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

August 5, 2015Washington County, Alabama

NWS Mobile, AL issued this special weather statement at Aug 5, 2015, 5:03 PM CDT for Washington County, Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2015, 5:03 PM CDT (22:03 UTC)
Expired
Aug 5, 2015, 6:00 PM CDT
In force
57 min
Issued by
NWS Mobile, AL

County Washington County, AL

The radar

The Mobile radar (KMOB), 109 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WWUS84 KMOB 052203
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
503 PM CDT WED AUG 5 2015
 
ALZ052-MSZ067-052300-
WASHINGTON AL-WAYNE MS-
503 PM CDT WED AUG 5 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON IN SOUTHWEST ALABAMA...AND EAST CENTRAL WAYNE
IN SOUTHEAST MISSISSIPPI UNTIL 600 PM CDT...

AT 502 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILLRY...OR 13
MILES EAST OF WAYNESBORO...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
MILLRY...              

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH. 
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND 
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3173 8847 3170 8846 3170 8809 3144 8816
      3156 8853 3173 8851
TIME...MOT...LOC 2202Z 283DEG 10KT 3163 8843 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 5, 4:03 PM CDT, 1 hour earlier.

Area forecast discussion, Aug 5, 4:03 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
403 PM CDT WED AUG 5 2015

.SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...FCST AREA SITUATED
BETWEEN HIGH PRESSURE RIDGE OVER THE GULF AND WEAK FRONTAL BOUNDARY
NEAR OR OVER NORTHERN PORTIONS OF OUR FCST AREA ACROSS PORTIONS OF
SOUTHERN AND CENTRAL ALABAMA AND MISSISSIPPI. SFC PATTERN REALLY
DOESN'T CHANGE TOO MUCH THROUGH TOMORROW...BUT THE WEAK FRONTAL
BOUNDARY IS EXPECTED TO SHIFT SLIGHTLY TO THE NORTH. THIS LOW LEVEL
FEATURE HAS BEEN THE PRIMARY FOCUS FOR SHRA/TSRA DEVELOPMENT
TODAY...AND WITHOUT ANY REAL UPPER SUPPORT...STORMS HAVE NOT BEEN
PARTICULARLY STRONG (WITH REGARD TO WIND GUSTS). PRECIPITABLE WATER
VALUES ARE IN THE 2.10 TO NEAR 2.25 INCH RANGE HOWEVER...SO THE
SHOWERS AND STORMS THAT HAVE PERSISTED ACROSS THE AREA TODAY HAVE
PRODUCED LOCALLY HEAVY RAINFALL...WITH UP TO 2 INCHES PER HOUR IN
SOME LOCATIONS. FORTUNATELY...THE STORMS HAVE BEEN MOVING AT A FAIRLY
GOOD SPEED TOWARD THE EAST AND NOT TRAINING OVER THE SAME AREAS.
SHOWERS AND STORMS BECOME A LITTLE LESS NUMEROUS OVER INTERIOR
TONIGHT...BUT LIKELY PERSIST NEAR THE COAST AND OVER THE MARINE AREA
OVERNIGHT. EXPECT ANOTHER GOOD CHANCE FOR SHOWERS AND STORMS AGAIN
TOMORROW...AND WITH THE MOIST LOW LEVEL AIRMASS REMAINING MOSTLY
UNCHANGED...SOME MORE HEAVY RAINFALL WILL BE POSSIBLE. ALSO HAVE A
DIGGING UPPER TROF TOMORROW...WITH SOME SHORTWAVE ENERGY DROPPING
SOUTH TOWARD THE FCST AREA. WITH THIS...EXPECT THAT STORMS COULD BE A
LITTLE STRONGER TOMORROW...ESPECIALLY OVER NORTHERN HALF OF THE FCST
AREA. THE STORM PREDICTION CENTER HAS ALSO NOTED THIS AND PLACED A
MARGINAL RISK FOR SEVERE STORMS OVER CENTRAL AND NORTHERN ALABAMA ON
THURSDAY. AS FAR AS TEMPERATURES GO...MIDDLE 70S ACROSS NEARLY ALL OF
THE FCST AREA FOR LOWS TONIGHT. ON THURSDAY...WITH WIDESPREAD CLOUDS
AND A GOOD CHANCE FOR RAIN...BASICALLY LOOKING AT A TEMPERATURE RANGE
FROM THE UPPER 80S TO LOWER 90S ACROSS THE AREA. IN AREAS THAT
RECEIVE MORE SUNSHINE OUTSIDE OF RAIN AREAS...WE COULD SEE BRIEF
PERIODS OF MID 90S. 12/DS

THURSDAY NIGHT...UPPER LEVEL RIDGE AXIS IS FORECAST TO BE POSITIONED
OVER TEXAS...WHILE A TROF OF LOW PRESSURE IN THE HIGH LEVELS SLIDES
SOUTHEAST ACROSS THE MID ATLANTIC AND SOUTHEAST. COULD SEE AN
OVERNIGHT CONVECTIVE COMPLEX ASSOCIATED WITH THE MID LEVEL ENERGY
ASSOCIATED WITH THIS FEATURE ADVANCING SOUTHEAST ACROSS NORTHERN
ALABAMA/GEORGIA AND THE CAROLINAS. THE SOUTHWEST FLANK OF WHICH MAY
BRING A BETTER CHANCE OF STORMS ACROSS THE NORTHEAST TIER OF ZONES
THROUGH THE NIGHT. PRECIPITABLE WATER (PWAT) VALUES ARE EXPECTED TO
REMAIN ELEVATED AND WELL ABOVE CLIMATIC NORMALS WITH VALUES RANGING
FROM 2 TO 2.25 INCHES. AT THE SURFACE...HIGH PRESSURE OVER THE
GULF MAINTAINS A LIGHT WEST TO SOUTHWEST FLOW AND MUGGY NIGHTTIME
LOWS. MID 70S INTERIOR AND CLOSE TO 80 AT THE BEACHES. /10

.LONG TERM [FRIDAY THROUGH WEDNESDAY]...THE DEEP LAYER RIDGE OVER
TEXAS ON FRIDAY IS FORECAST TO EXPAND EASTWARD OVER THE
WEEKEND...FORCING THE HIGH LEVEL TROF AXIS TO OFF THE EAST COAST.
WILL BE TRANSITIONING BACK INTO A HOT PATTERN OVER THE WEEKEND...WHILE
CHANCES OF SHOWERS/STORMS TREND LOWER. COULD SEE SOME OF THE INTERIOR
LOCATIONS BY SATURDAY AND SUNDAY LIFTING TO THE CENTURY MARK FOR
HIGHS. LATEST GRIDDED HEAT INDICES INDICATE VALUES FROM 104 TO 107
ON FRIDAY TO LIFT TO NEAR HEAT ADVISORY LEVELS (108) BY SUNDAY. WILL
CONTINUE HOT INTO THE FIRST OF NEXT WEEK WITH A GRADUAL EASING OFF BY
WEDNESDAY AS UPPER RIDGE BEGINS TO BREAK DOWN AND A WEAK FRONT SINKS
SOUTHWARD ACROSS THE SOUTHERN US. WILL HAVE A TYPICAL CHANCE OF
SUMMER-TIME SHOWERS AND STORMS DURING THE LATTER HALF OF THE
OUTLOOK...WHICH WILL BRING SOME RELIEF FROM THE HEAT. STORMS WILL
LIKELY CONTAIN FREQUENT LIGHTNING...LOCALLY HEAVY RAINS AND BRIEF
STRONG WIND GUSTS. /10

&&

.AVIATION...
06/00Z TAF ISSUANCE...IFR TO MVFR CONDITIONS PREVAIL
OVER MOST OF THE AREA THROUGH FCST PERIOD WITH LOW CLOUD CEILINGS
AND BRIEF PERIODS OF HEAVY RAINS RESTRICTING VSBYS AT TIMES.
PREVAILING WINDS SOUTHWEST TO OCNLY WEST AT 5 TO 10 KNOTS...BUT
EXPECT HIGHER AND MORE VARIABLE GUSTS NEAR SHOWERS AND STORMS. 12/DS

&&

.MARINE...A MODERATE SOUTHWEST TO OCCASIONALLY WEST WIND FLOW WILL
PERSIST OVER THE MARINE AREA THROUGH FRIDAY THEN INCREASE SLIGHTLY
OVER THE WEEKEND...AS A SURFACE RIDGE OF HIGH PRESSURE BUILDS WEST
OVER THE CENTRAL GULF OF MEXICO. RIDGE REMAINS IN PLACE DURING THE
EARLY PART OF NEXT WEEK...BUT WINDS RELAX AGAIN AS SFC PRESSURES TO
THE NORTH RISE AND GRADIENT WEAKENS. SEAS IN THE 2 TO 4 FOOT RANGE FRIDAY
THROUGH THE WEEKEND...SUBSIDING SLIGHTLY NEXT WEEK. SCATTERED SHOWERS
AND STORMS SHOULD BE EXPECTED. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  90  77  94  79 /  30  40  20  30  30
PENSACOLA   76  88  79  94  80 /  30  30  10  30  30
DESTIN      79  89  80  92  81 /  30  30  10  30  30
EVERGREEN   75  90  75  94  77 /  30  40  30  30  30
WAYNESBORO  75  93  75  96  77 /  20  40  20  30  20
CAMDEN      76  91  75  94  76 /  20  50  30  30  30
CRESTVIEW   75  89  75  95  77 /  30  40  20  30  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 5, 5:39 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
539 AM CDT WED AUG 5 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
539 AM CDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY
AND TONIGHT. GUSTY STRAIGHT LINE WINDS...PERIODS OF VERY HEAVY RAIN
AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY MOST OF THE
STRONGER THUNDERSTORMS. A FEW STORMS MAY BECOME STRONG TO SEVERE
MOSTLY DURING THE LATE AFTERNOON OR EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COMBINATION OF HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY WILL
RESULT IN HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES ACROSS MUCH
OF THE REGION THIS WEEKEND INTO THE EARLY PART OF NEXT WEEK. A HEAT
ADVISORY MAY BECOME NECESSARY EACH DAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH
DAY THROUGH TUESDAY. THE PRIMARY HAZARDS WILL BE GUSTY STRAIGHT LINE
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-061045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
539 AM CDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS
THUNDERSTORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS
THUNDERSTORMS THROUGH TUESDAY.

In the hours before

Special weather statement, Aug 5, 1:50 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
150 PM CDT WED AUG 5 2015

ALZ261>265-052015-
BALDWIN CENTRAL AL-MOBILE INLAND AL-MOBILE CENTRAL AL-
MOBILE COASTAL AL-BALDWIN INLAND AL-
150 PM CDT WED AUG 5 2015

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN...INLAND MOBILE...CENTRAL MOBILE...COASTAL MOBILE AND INLAND
BALDWIN IN SOUTHWEST ALABAMA UNTIL 315 PM CDT...

AT 145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TILLMANS
CORNER...MOVING EAST AT 15 MPH. ANOTHER STRONG STORM WAS NEAR
SEMMES...ALSO MOVING EAST AT 15 MPH. MORE STORMS DEVELOPING TO THE
WEST WILL ALSO MOVE ACROSS THIS SAME AREA THROUGH 315 PM...

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            DAPHNE...
FAIRHOPE...            SARALAND...            BAY MINETTE...
SPANISH FORT...        SATSUMA...             CHICKASAW...
CREOLA...              GRAND BAY...           MIDTOWN MOBILE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 35 OR 40
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...
STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3045 8791 3075 8793 3065 8793 3068 8797
      3072 8797 3068 8798 3071 8798 3074 8803
      3067 8802 3067 8803 3075 8804 3046 8810
      3046 8840 3093 8840 3097 8779 3045 8776
TIME...MOT...LOC 1845Z 261DEG 15KT 3064 8819
Special weather statement, Aug 5, 2:19 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
219 PM CDT WED AUG 5 2015

ALZ052>057-052045-
BUTLER AL-MONROE AL-CLARKE AL-CONECUH AL-WASHINGTON AL-WILCOX AL-
219 PM CDT WED AUG 5 2015

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
BUTLER...MONROE...CENTRAL CONECUH AND WILCOX IN SOUTHCENTRAL
ALABAMA...AND CLARKE AND EAST CENTRAL WASHINGTON IN SOUTHWEST
ALABAMA UNTIL 345 PM CDT...

AT 215 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR OAK HILL...OR
13 MILES SOUTHEAST OF CAMDEN...AND ALSO JUST EAST OF JACKSON...
MOVING EAST AT 10 MPH. OTHER STRONG STORMS WILL BE POSSIBLE ACROSS
THE AREA THROUGH 345 PM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...          MONROEVILLE...         JACKSON...
THOMASVILLE...         EVERGREEN...           CAMDEN...
GROVE HILL...          FRISCO CITY...         GEORGIANA...
EXCEL...               MCKENZIE...            VREDENBURGH...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 40
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.

FREQUENT LIGHTNING IS ALSO OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3201 8686 3196 8686 3196 8657 3152 8660
      3152 8670 3144 8670 3138 8797 3184 8803
      3194 8765 3205 8735
TIME...MOT...LOC 1915Z 256DEG 10KT 3187 8712
Special weather statement, Aug 5, 4:01 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT WED AUG 5 2015

ALZ055>057-059-060-052200-
BUTLER AL-MONROE AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-
401 PM CDT WED AUG 5 2015

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN BUTLER...CENTRAL MONROE...WESTERN COVINGTON...ESCAMBIA AND
CONECUH IN SOUTHCENTRAL ALABAMA UNTIL 500 PM CDT...

AT 359 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR
CASTLEBERRY...OR 10 MILES SOUTHWEST OF EVERGREEN...MOVING EAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
ATMORE...              ANDALUSIA...           BREWTON...
EVERGREEN...           EAST BREWTON...        CENTURY...
GEORGIANA...           CASTLEBERRY...         MCKENZIE...
RIVER FALLS...         RED LEVEL...           CAROLINA...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 35 OR 40
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3101 8757 3168 8715 3163 8650 3153 8650
      3152 8648 3100 8646
TIME...MOT...LOC 2059Z 258DEG 25KT 3131 8707
Special weather statement, Aug 5, 5:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
503 PM CDT WED AUG 5 2015

ALZ052-MSZ067-052300-
WASHINGTON AL-WAYNE MS-
503 PM CDT WED AUG 5 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON IN SOUTHWEST ALABAMA...AND EAST CENTRAL WAYNE
IN SOUTHEAST MISSISSIPPI UNTIL 600 PM CDT...

AT 502 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILLRY...OR 13
MILES EAST OF WAYNESBORO...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
MILLRY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3173 8847 3170 8846 3170 8809 3144 8816
      3156 8853 3173 8851
TIME...MOT...LOC 2202Z 283DEG 10KT 3163 8843

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 5:09 AM CDTSpecial Marine WarningMOB96 min
Aug 5, 6:48 AM CDTSpecial Marine WarningMOB87 min
Aug 5, 8:11 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Aug 5, 1:50 PM CDTSpecial Weather StatementMOBMobile85 min
Aug 5, 2:19 PM CDTSpecial Weather StatementMOBButler, Clarke, Conecuh, Monroe, Wilcox86 min
Aug 5, 4:01 PM CDTSpecial Weather StatementMOBConecuh, Escambia59 min
Aug 5, 6:45 AM CDTSpecial Weather StatementMOBEscambia60 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.